# SDR AU981180

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly 1A103TCM
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 042240127RH
- Condition: Cracked
- Location: Ws 102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING UPPER SKIN CRACKED IN TWO PLACES FROM SKIN TO RIB ATTACHMENT RIVETS:  ONE CRACK AT STN 102.0.  ONE CRACK AT STN 84.0.  MAXIMUM LENGTH OF CRACKS 4 MM (0.157 INCH).   PART TC:  15,720.
